A 19-year-old female asked about a 17-year-old female:
Not sure my friend needs i need to go to the hospital for an overdose. 40 mg adderall (dextroamphetamine and racemic amphetamine) snorted earlier and 30 mg prednisone taken. scary stuff happenin?
2 doctor answers • 5 doctors weighed in
Dr. Robert Kentanswered
Physical & Rehabilitation Medicine 14 years experience
Take to the hospital: Thank you for asking and taking care of your friend. Please take them to the hospital. That is a hefty dose of each medication and snorting Adderall (dextroamphetamine and racemic amphetamine) makes it infuse faster into the bloodstream, like taking more than dose. Need to be safe and take them to the hospital and thank you again for supporting your friend in what can be a dangerous time.
4.4k viewsAnswered >2 years ago
Dr. William Singeranswered
Pediatric Neurology 53 years experience
Dangerous: You ae doing dangerous things with the medication. Snorting drugs results in very rapid absorption and very high levels quickly which may be very dangerous. Amphetamines are not meant to be taken this way. If amphetamine is absorbed to rapidly and dose is too high you are risking a stroke or heart attack.
3k viewsReviewed >2 years ago
Last updated Apr 3, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.